# SDR SWAA2022022476998

- Difficulty date: March 2, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 54,235 hours, 26,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP HAS A PUNCTURE WITH CRACKS & SHARP EDGES. 28.75' FROM OUTBOARD EDGE & 9.25' FROM TRAILING EDGE. L=.74' + W=.72' MOD / REPAIR OF PUNCTURE ON LEFT WING INBOARD AFT FLAP LOWER SKIN AT 28.75' FROM OUTBOARD EDGE; 9.25' FROM TRAILING EDGE; PERFORMED ON CARD #U115311
